# SDR AALA20110117DFW02

- Difficulty date: January 17, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N471AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49601
- Aircraft time: 65,817 hours, 34,546 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Switch
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DFW - CREW REPORTED DURING DESCENT RIGHT HYDRAULIC PRESSURE LOW LIGHT ILLUMINATED WHEN SELECTING PUMP TO HIGH.  EMERGENCY DECLARED FLIGHT LANDED DFW WITHOUT INCIDENT.  INITIAL INSPECTION AT GATE SHOWED NO FLUID LOSS, QUANTITY OK.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT HYDRAULIC PUMP SELECT SWITCH.  SYSTEM GROUND CHECK NORMAL OPERATION.
